Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What can be the reason for tremors in upper exts with purplish brown nails ?

My dtg started with essential tremors to her upper exts. et purplish-brown nails when age 12. She is now 19 et all is worse. We have been to x 4 different CMC et John Hopkins. Many neurologists, rheumoidologists, internal medical MD s, pediactricians. ANA always super high. Nobody can give us a dx. She is a nsy student, active, exercises, eats well, et thin statue. Tremendous amts of lab tests over years. Trembling increasing... been on several beta blockers, doesn t seem to help. Please help concern mother, had EMG , MRI brain, Echo, all neg. Thanks so much for your time, effort, et intelligence. Concerned et terrified mother, Barb
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is a case of SLE with neurological involvement.You should start immunosuppressive for your daughter, after consulting with any Immunologist.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor